# SDR CA060919003

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV33001215
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER BOARDING WAS COMPLETED AND DOORS CLOSED, CA1 REPORTED A STRONG SMELL OF SMOKE COMBINED WITH LIGHT SMOKE DEVELOPMENT IN THE CABIN. CONTROLLED DISEMBARKATION WAS ORDERED, MAYDAY CALL PERFORMED AND ON GROUND EMERGENCY ITEMS COMPLETED ON THE FLIGHT DECK. AFTER PAX DISEMBARKATION COCKPIT CREW DISCHARGED ONE FIRE EXTINGUISHER INTO THE AREA OF SMOKE DEVELOPMENT AND THEN DISEMBARKED THE A/C. REASON FOR THE SMOKE DEVELOPMENT WAS A SHORT IN THE OVERHEAD LIGHTING SYSTEM. THE FAULT OCCURED ON THE FIRST LT OVERHEAD LAMP HOLDER. HOLDER FOUND BURNED.  (TC NR 20060919003)
